# SDR 2009FA0000276

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: General aviation
- Aircraft: N97AL
- Make and model: Cessna 650
- Aircraft serial: 6500155
- Aircraft time: 8,058 hours, 6,440 cycles
- Engine: Garrtt TFE7313C
- Engine time: 7,932 hours, 6,318 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7003400603
- Part serial: 85120628
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOUGHT AN EXCHANGED SG-603 SYMBOL GENERATOR WITH AN 8130 THAT SAID REPAIRED ON IT. INSTALLED PART IN AIRCRAFT, IT HAD THE VERY SAME FAILURE AS THE INCOMING FAILURE ON THE SERVICE REPORT.  THIS IS NOT THE FIRST TIME PROBLEMS WITH THIS PART. MFG SERVICE REPORT SAID REPAIRED BUT PART STILL HAS SAME PROBLEM.
